# SDR SWAA105450

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 82,139 hours, 48,959 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 69382005
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH GEAR INDICATED 3 GREEN AND 3 RED.  CYCLED LT GEAR.  FOUND LANDING GEAR HANDLE STICKING OUT WHEN PUT IN "DOWN" DETENT CLEANED HANDLE PER MM.
